# SDR ASAA2013072095639

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,851 hours, 7,964 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: S332T10047
- Condition: Failed
- Location: Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH APU OFF. RECEIVED AN OVERHEAT DETECTOR AND WITH APU DETECTOR INOPERATIVE LIGHT.  RETURNED TO DEPARTURE.  ACFT GROUNDED.   VERIFIED FAULT.  REPLACED APU TAIL PIPE OVERHEAT DETECTOR ASSY WITH SERVICEABLE ONE.  ACCOMP APU FIRE DETECTION OPS TEST, TEST PASS REF MM 26-15-00-710-801 & 26-15-01-400-802.
